MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-NEURO® 3.0 MAINFRAME; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM-NEURO® 3.0 MAINFRAME; STIMULATOR, NERVE
Model Number 8253402
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.A follow up report will be submitted when analysis is complete.Other relevant device(s) are: product id: 8253410, serial/lot #: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The health care provider reported that the mainframe and interface had a loud noise during the procedure.The initial check of the machine, the ticks were on and off.There was no delay in the procedure.There was no patient impact.
 
Additional Manufacturer Narrative
Analysis of the mainframe found that the reported fault could not be duplicated.Pm to be carried out as per manufacturer's specifications.Electrical test to be performed.The unit was cleaned and sanitized.The unit tested to specifications as per service repair instructions and electrically tested to standard.All test passed.While, analysis of the interface found that there was no fault with the unit.The unit was cleaned, sanitized and tested to specifications as per service repair instructions.All tests passed.If information is provided in the future, a supplemental report will be issued.

Brand Name
NIM-NEURO® 3.0 MAINFRAME
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key8413110
Report Number1045254-2019-00132
Device Sequence Number19393614
Product Code ETN
UDI-Device Identifier00643169230378
UDI-Public00643169230378
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253402
Device Catalogue Number8253402
Device Lot Number209587644
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2019
Supplement Date Received by Manufacturer03/25/2019
Initial Report FDA Received Date03/12/2019
Supplement Report FDA Received Date04/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1